# SDR 95ZZZW749

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Aft Fus
- Stage of operation: DE
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LGA - DURING CRUISE AT FL 370 A BLUE HAZE APPEARED IN CABIN.  DESCENDED TO FL 330 AND TURNED OFF HIGH PRESSURE BLEEDS AND BLUE HAZE DISSIPATED.  FOUND APU LEAKING OIL.  PLACARDED APU INOPERATIVE PER MEL.  REPLACED BOTH WATER SEPARATOR COALESCER BAGS.  PRESSURIZATION AND AIR CONDITIONING SYSTEMS CHECKED NORMAL.
